# SDR DALA2016102807914

- Difficulty date: January 18, 2014
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 50,697 hours, 18,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOOR STRUCTURE RIGHT SIDE BS 867 TO BS 947 ZEE ANGLE CORRODED.  MAINTENANCE FABRICATED 1 EA ZEE ANGLE AT STATION BS 867 TO BS 947 IAW SRM 53-00-53 REPAIR 6.  INSTALLED 1 EA ZEE ANGLE IAW SRM 51-40-02.
